# SDR SWAA021799

- Difficulty date: August 9, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,418 hours, 53,998 cycles
- System (JASC): 3242 · Brake
- Part: Transducer
- Part number: 40817
- Part serial: 7162
- Condition: Broken
- Location: Lt Inbd Wheel
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE GRABS AT LOW SPEED.  FOUND,LT INBD ANTI-SKID TRANSDUCER FLYWHEEL BROKEN OFF.  REMOVED AND REPLACED LEFT INBD TRANSDUCER PER MM.
